# SDR MALA060324

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,313 hours, 21,132 cycles
- Engine: Ge CT72B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE CREW RETURNED MEM FOLLOWING A FAULT IN THE RT ENGINE AIR ANTI ICE HEAT SYSTEM.  NO FURTHER INFORMATION AT THIS TIME.
